# SDR GTIA2018090902840

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 32,519 hours, 15,004 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 15,000' STRONG SMELL (LIKE BODY ODOR) IN COCKPIT & BOTH FWD/AFT CABIN. NOT IN CLOUDS OR PRECIP. REF TSM 05-50-00-810-831-A. RAN APU & PACKS. ISOLATED PACKS. NO ODORS NOTED. RAN BOTH ENG & ISOLATED BLEEDS. NO ODORS NOTED. REF AMM 49-00-00 & 71-00-00. APU COMPARTMENT CHECKED FOR SIGNS OF LEAKAGE. NO DEFECTS NOTED. A/C OK FOR SVC AT THIS TIME.
